# SDR 95UAL747001

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A123857
- Condition: Defective
- Location: Door
- Component: Bf Goodrich
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INADVERTENT DEPLOYMENT TOP TUBE DID NOT INFLATE DUE TO MECHANIC ATTEMPTING TO CLOSE DOOR DURING DEPLOYMENT.  SLIDE/RAFT WAS TRAPPED IN DOORWAY.  REPLACED SLIDE/RAFT.  SENT REMOVED SLIDE/RAFT TO VENDOR FOR REPAIR.
